MAUDE Adverse Event Report: AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES

AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES
Model Number FC700SU
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation.Investigation on going.Additional information investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with fc700su pas port proximal anastomosis system.According to the complaint description, the pasport didn't trigger properly during surgery.An additional medical intervention was necessary.Additional information was not provided.Additional information has been requested but not yet received as of this report.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 4(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a product safety case and a field safety corrective action (psc-2020-033 and fsca-255) were initiated.Any action regarding capa will be addressed with this case.A prodcut recall was initiated.The device is not sold nor marketed anymore.

Brand Name
PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM
Common Device Name
ANASTOMOSIS DEVICES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11426396
Report Number9610612-2021-00122
Device Sequence Number19546868
Product Code FZP
UDI-Device Identifier04046955241026
UDI-Public4046955241026
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2022
Device Model NumberFC700SU
Device Catalogue NumberFC700SU
Device Lot Number52646001
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/16/2021
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date03/07/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;